# SDR SWAA2022041492979

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737*
- Aircraft serial: 33852
- Aircraft time: 59,167 hours, 35,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 22064002
- Part serial: 77321
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B, O
- Precautionary procedure: D, K

## Discrepancy

CLIMBING THROUGH FL210 F/A REPORTED SMOKE SMELL AND WHITE HAZE BETWEEN ROWS 13-16 NO COCKPIT INDICATIONS; ALL WERE NORMAL. NORMAL LANDING (OVERWEIGHT) -SMOOTH LANDING; NO HEAVY BRAKING/ HIGH ENERGY STOP / [01] INFO ITEM ONLY RAN #1 ENGINE AT 80% N1 FOR SEVERAL MINUTES WITH LH PACK SELECTED USING #1 BLEED AIR ONLY. ALL OTHER BLEED SOURCES OFF. NO UNUSUAL SMELLS OR SMOKE NOTED IN COCKPIT OR CABIN.;[02] FOUND R/H ACM TO BE FAULTY; R&R?D ON CARD # TTG8Q00BT50Z; NO ABNORMAL SMELLS NOTED.
